Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Notes on the knot concordance invariant Upsilon

Charles Livingston

Algebraic & Geometric Topology 17 (2017) 111–130

Ozsváth, Stipsicz and Szabó have defined a knot concordance invariant ϒK taking values in the group of piecewise linear functions on the closed interval [0,2]. This paper presents a description of one approach to defining ϒK and proving its basic properties.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

knot concordance, Upsilon, four genus, concordance genus, Heegaard Floer
Mathematical Subject Classification 2010
Primary: 57M25
Received: 4 April 2015
Revised: 24 May 2016
Accepted: 1 June 2016
Published: 26 January 2017
Charles Livingston
Department of Mathematics
Indiana University
Rawles Hall
831 East Third Street
Bloomington, IN 47405-5701
United States